# SDR AU510001457

- Difficulty date: October 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: AR6460M2
- Condition: Failed
- Location: Autopilot Trim
- Part time: 50,690 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT STABILISER TRIM SERVO FAILED. WORKSHOP INVESTIGATION FOUND ROTOR GEAR STRIPPED AND ROTOR BEARING JOURNAL WORN.  (OTHER CAUSE: AGE ) (CASA# 510001457)
